On fixed point theorems for multivalued mappings of Feng-Liu type
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1901-1910
https://doi.org/10.4134/BKMS.2015.52.6.1901
Published online November 30, 2015
Ishak Altun and G\"{u}lhan M\i nak
Kirikkale University, Kirikkale University
Abstract : In the present paper, considering the Jleli and Samet's technique we give many fixed point results for multivalued mappings on complete metric spaces without using the Pompeiu-Hausdorff metric. Our results are real generalization of some related fixed point theorems including the famous Feng and Liu's result in the literature. We also give some examples to both illustrate and show that our results are proper generalizations of the mentioned theorems.
Keywords : fixed point, multivalued mappings, $\theta $-contraction, complete metric space
MSC numbers : Primary 47H10; Secondary 54H25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd